# SDR SWIA202161241

- Difficulty date: July 9, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMP - HYD HAND PUMP DOUBLER HAS SUSPECTED CRACK IN RADIUS     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED THE FORWARD EQUIMENT COMPARTMENT HAND PUMP DOUBLER REF REO 670-53-11-509 REV E DATED 2018-02-08 AND CRJ 700 SRM 51-42-06-001-001-A01.  COMPLIED WITH SKYWEST TASK 51-900-1002-SKY AND FORM M-337.
